# SDR CA140913001

- Difficulty date: September 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 4,117 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 4920 · APU Core Engine
- Part: Control Box
- Condition: Malfunctioned
- Location: Apu
- Part time: 3,314 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT OF APU AUTOMATIC SHUTDOWN AFTER 20 MINUTES OF OPERATION.  HIGH OIL TEMPERATURE ANNUNCIATOR LIGHT ILLUMINATED AND VERIFICATION OF APU ELECTRONIC CONTROL BOX CONCUR WITH 3 WHITE "DOLLS EYE" INDICATION.  PROCEED TO FOLLOW GUIDELINES FOR TROUBLESHOOTING ACCORDING TO MM, 49-23-93.  REPLACE HIGH OIL TEMPERATURE SWITCH 3888030-1.  PERFORM FTP-UNSATISFACTORY, SAME RESULTS, AUTOMATIC SHUTDOWN AFTER APPROXIMATELY 20 MINUTES WITH SAME INDICATION AS TO CAUSE.  REPLACE APU ELECTRONIC CONTROL BOX 2118330-2.  PERFORM FTP, UNSATISFACTORY, SAME RESULTS, AUTOMATIC SHUTDOWN AFTER APPROXIMATELY 20 MINUTES WITH SAME INDICATION AS TO CAUSE.  RECOMMEND REDUCE OIL CAPACITY TO NORMAL LEVELS.  REMOVE 250 ML OF OIL FROM SYS. FTP CARRIED OUT-RESULTS SATISFACTORY.  APPARENTLY OVER SERVICING OF LUBRICATION IN THIS SYS CAN CAUSE FOAMING AND CAVITATION WHICH WILL LEAD TO HIGH OIL TEMPERATURES AND CAUSE THE APU TO AUTOMATICALLY SHUTDOWN. THIS RECOMMENDATION NOT FOUND IN APU MM. REQUEST MADE TO MFG TO INCLUDE IT IN NEXT REVISION.  INFORMED REPAIR STATION WHO PERFORMED THE MAINTENANCE ON THE APU OF CONSEQUENCES OF OVER SERVICING OIL SYSTEM.
